MathSciNet Relay Station
MathSciNet bibliographic data
MR513952 (81j:22003) 22D05 (22D10 43-02)
Palmer, T. W. Classes of nonabelian, noncompact, locally compact groups. Rocky Mountain J. Math. 8 (1978), no. 4, 683–741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement